MathSciNet Relay Station
MathSciNet bibliographic data
MR208588 (34 #8397) 54.85
Andrea, Stephen A. On homoeomorphisms of the plane which have no fixed points. Abh. Math. Sem. Univ. Hamburg 30 1967 61–74.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement